# SDR CALA2013111993078

- Difficulty date: November 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,467 hours, 11,571 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 325 BETWEEN STRINGERS S36L & S37L THE WEB IS BENT & BUCKLED.  IAW ECRA 5311-01636 FOR ALL WORK ACCOMPLISHED.
